# SDR NACA2025042170002

- Difficulty date: April 17, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,469 hours, 18,672 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON RIGHT HF FROM CAPTAIN'S AND FO'S SIDE OF MIC. PERFORMED OPS CHECK OF RH HF PER AMM 23-11-00, OPS CHECK GOOD ON GROUND.
